Applied and Computational Mathematics

Volume 13, Issue 4, August 2024

  • Research Article

    Exploring Hidden Markov Models in the Context of Genetic Disorders, and Related Conditions: A Systematic Review

    Mouhamadou Djima Baranon*, Patrick Guge Oloo Weke, Judicael Alladatin, Boni Maxime Ale, Amos Kipkorir Langat

    Issue: Volume 13, Issue 4, August 2024
    Pages: 69-82
    Received: 20 April 2024
    Accepted: 6 May 2024
    Published: 5 July 2024
    Downloads:
    Views:
    Abstract: The application of Hidden Markov Models (HMMs) in the study of genetic and neurological disorders has shown significant potential in advancing our understanding and treatment of these conditions. This review assesses 77 papers selected from a pool of 1,105 records to evaluate the use of HMMs in disease research. After the exclusion of duplicate and... Show More